I have only been on Tramadol for a week now and today I experienced a sense of anger all day long. I am becoming very defensive and striking out at friends and family. I have Parkinson's Disease and am taking Tramadol for severe pain in my left leg. What is causing this feeling of anger all of the sudden - I do suffer with both depression and anxiety so could this medication be adding to my anxiety in the form of anger?
Can Tramadol cause feelings of anger?
Question posted by SkeeterElf on 10 March 2015
Last updated on 18 November 2020 by Homeopathalogical
Yes, it can cause mood alteration. Tramadol, as with any opioid or opioid like drug, can cause mood swings, feelings of agitation and irritability. It can cause already existing agitation to escalate as well as depression. Good luck to you and I hope you feel better!
I understand this is off topic. I want you to know PARKINSON'S is caused by Lyme disease. Watch the documentary Under Our Skin for info on this topic.
Hi Tramadol can be mood altering. When i used to take it i did notice at times that i was short tempered and insensitive. If these feelings continue i would discuss with your doctor an alternative analgesic...
Um, very yes. Check this out:
- Tramadol uses and safety info
- Tramadol information for Healthcare Professionals (includes dosage details)
- Side effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.